# SDR UPS97223055

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 345-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, SUSPECT CORROSION ON LAP BS 350 TO 345 S24R.  AREA REPAIRED IAW SRS EO 97-09-11, UPS FILE NUMBER B727-5330-9283-A.
